# SDR 2001UALA00077

- Difficulty date: February 5, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 23,004 hours, 5,423 cycles
- Engine: Pwa PW4077
- Engine time: 23,004 hours, 5,423 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: S283W2023
- Condition: Malfunctioned
- Location: Cargo Door
- Part time: 23,004 hours, 5,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR WARNING LIGHT CAME ON AT FL310 ON CLIMBOUT.  DIVERTED TO LHR.  *S/D*  MAINTENANCE AT LHR CLEANED SENSOR, CONFIRMED LATCHED AND LOCKED DOOR, AND APPLIED MEL CARD TO REQUIRE VERBAL CONFIRMATION THAT DOOR IS LOCKED AND LATCHED PRIOR TO EACH TAKEOFF.  DISPLAY MESSAGE  52-12330 WAS CONFIRMED FOR THIS PROBLEM.  BASED ON INFORMATION, OAKEG 777 FLEET UPDATED DEFERRED ITEM DF657 TO ACCOMPLISH TROUBLESHOOTING PROCEDURE AND PROVIDE UPDATED PART INFORMATION.  RECOMMENDATION TO REPLACE NOTED SENSOR HAS YET TO BE ACCOMPLISHED (AIRCRAFT PRESENTLY IN PME FOR MAINTENANCE).
